# SDR ASA0440290

- Difficulty date: December 12, 2004
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Skin
- Part number: 65C274942
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND RIGHT HORIZONTAL STAB LOWER SKIN IS CRACKED.  CUT OUT DAMAGED SKIN, FABRICATED REPAIR FILLER AND DOUBLER PER SRM AND EA, INSTALLED REPAIR DOUBLER TO LOWER SKIN OF RIGHT HORIZONTAL STABILIZER.  (M)
